MathSciNet Relay Station
MathSciNet bibliographic data
MR1230966 16E99 (14F05 14J45 18F20 18G50)
Bondal, A. I.; Polishchuk, A. E. Homological properties of associative algebras: the method of helices. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 57 (1993), no. 2, 3--50; translation in Russian Acad. Sci. Izv. Math. 42 (1994), no. 2, 219–260
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement